Hamiltonian truncations of a Hamiltonian system
Doklady Akademii Nauk, Tome 349 (1996) no. 2, pp. 153-155
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_349_2_a1,
author = {A. D. Bruno and A. Soleev},
title = {Hamiltonian truncations of a {Hamiltonian} system},
journal = {Doklady Akademii Nauk},
pages = {153--155},
year = {1996},
volume = {349},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_349_2_a1/}
}
A. D. Bruno; A. Soleev. Hamiltonian truncations of a Hamiltonian system. Doklady Akademii Nauk, Tome 349 (1996) no. 2, pp. 153-155. http://geodesic.mathdoc.fr/item/DAN_1996_349_2_a1/